Doctor insights on:
Trace Elements 4 Medication
It depends: Many medications can be taken at the same time. Must check with pharmacist to be sure there are no drug interactions any time you take any number of medications at the same time. ...Read more
I want to get an apartment with my friend and she has mersa. She has had it for four years now and she takes medication. Can i still get the mersa?
Yes: If she is a carrier, nasal culture positive, you will be exposed. ...Read more
If you have been precribed a medication in the last four months and you are drug tested and come up positive for that in a drug test can they hold that against you?
Depends: If you are in a safety-sensitive job, like a bus driver or operating dangerous machinery, then taking a potentially impairing medication (like opioids or tranquillizers) without informing your employer may be a problem. In general, if you are not in that kind of job, most employers are not testing for prescription drugs anyway, and a prescription should be all you need if there are questions. ...Read moreSee 1 more doctor answer
Can there be some long term migraine medication available that would require you taking four weeks off work to adjust?
I have a four month old baby and have found it hard to stay happy what can I do that does not involve medication preferably?
See MD. : Post partum depression can be devastating. Please see your doctor and determine if medicine is a must. Ask for a name for a good therapist. You may improve with a therapist. Your baby can sense your low mood. Please get help soon. I wish you the best! I have treated two women in past 3 months who improved quickly with mess (ssri's) and therapy!! ...Read more
How can I get off pain pills safe way without harming myself. I've been on prescribed pain medication for the past three to four years.
I am sorry to hear: That. The safest way is to enlist the help of the doctor that prescribed the medicine. If you prefer a different doctor, there are pain doctors who can help. You do not want to stop cold. Too dangerous. ...Read more
What makes up Vyvanse other than its active compound? In other words, what additional compounds or elements, chemicals, 'inerts' etc are in the drug?
Vyvanse is a prodrug: Its chemical structure consists of dextroamphetamine coupled with the essential amino acid, L-lysine, called Lisdexamfetamine (L-lysine-dextroamphetamine). It must be converted in the body to the active stimulant, dextroamphetamine. It is useful for treatment of ADHD because the time necessary for the body to convert it allows it to be active much longer than dextroamphetamine itself. ...Read more
My four year old son suffers from eczema, what can I use on him for treating it or which medications can help him?
Eczema : Moisturize frequently with a fragrance free cream such as cereve or eucerin , dermatologist prescribed topical creams either steroid or non steroid are viable options. ...Read more
Hello, it's been four days. And I can't feel the pain medication prescribed. Since I was on Suboxone prior. It seems it's still in me for some reason.
Be Patient: The half-life of Suboxone in the body is up to 2 days so it may still be in your system and affecting the new pain medication you are taking. I recommend giving the new medication more time to see if it becomes more effective. You should speak with your prescribing health care provider further about this. ...Read more
It varies: Different patients react differently to different medications. What is strong and effective for one individual may have lesser effect on another individual. Your treating dentist or surgeon can discuss what would be appropriate for you depending upon your individual health history and the difficulty of the procedure. ...Read moreSee 1 more doctor answer
Be VERY careful: Most of the outfits offering "heavy metal testing" are scams, charging outrageous prices for"tests" intended to get you to buy their nutritional supplements, have your fillings removed, and generally suck you into a expensive racket. They exude warmth and this is the one thing that may make you feel better. ...Read more
Hello, I'm 31 and married. my periods are always irregular since September 2012, been on different medications. After missing my periods for four and?
Do pregnancy test : It is best to see your primary care doctor or gynecologist to evaluate the cause of your irregular periods and decide together on the best treatment. Some medications may cause periods to be light or infrequent, and this is not necessarily abnormal or concerning. A home pregnancy test is a good first step to evaluate absence of menstruation. ...Read more
Having stuffy nose for past four months. After taking medications also not cured. What will be problem then?
Why is it ok to take a prescription strength medication for example an 800 motrin¬ healthy to take four 200mg motrin otc? What is the difference?
Kidney stone of 8.9 mm at uretrovesical junction. No obstructive uropathy. Been there for four weeks, is there any dangers continuing with medication?
Possible: 9 mm stone at the ureterovesicle junction has about 10% chance of passage. That junction can be the most difficult to pass through. As long as there is no hydronephrosis, it may be safe to continue trying to pass it. However, long term obstruction can affect kidney function. Also, silent obstruction can occur and result in renal damage. ...Read moreSee 1 more doctor answer
I'm on high dosages of four different high blood pressure medications. Where do we go from here, treatment wise?
On the 5th of January I had my Galbladder removed at UCT Private Academic Hospital. It is now almost a month later and I still have pain and discomfort. I am on pain medication four times a day. Is this normal?
A month is a long time. You may be having pain related to the operation or the wound. If the procedure was done via laparoscopy then it is almost certainly related to the operation itself. If an open procedure then the wound could be suspect. CT scan or preferably MRI to look for Internal fluid collection along with lab studies should provide answers. Be brave and cautious.
All may yet be well. ...Read more
Can withdrawal from ssri, benzodiazepine, and antipsychotic create insomnia for over four weeks? Does medication make a condition worse than ever befo
Yes: Sleep can be a fragile venture, so withdrawal from these potent psychoactive agents can certainly disrupt it. Someone thought you needed to be on these meds, so the underlying condition could also be contributing to your insomnia. Ssri withdrawal is very uncomfortable, but temporary (so it might feel worse than your original condition). ...Read moreSee 1 more doctor answer
Are ofloxacin eye drops safe for my four month old son ? What is this medication used for ? Thank you for your time :)
Antibiotic: In the pediatric population, Ofloxacin eye drops are used to treat bacterial keratitis and severe bacterial conjunctivitis involving susceptible organisms. However, i can't find any evidence for the indication or use of Ofloxacin eye drops in children less than a year of age. Please see a pediatrician, perhaps one who specializes in treatment of ophthalmic (eye) problems. ...Read moreSee 1 more doctor answer